Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 104, NWS Milwaukee, WI

July 9, 2006Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2006, 7:27 PM CDT for Dane County, Wisconsin. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2006, 7:27 PM CDT (00:27 UTC)
Expired
Jul 9, 2006, 8:19 PM CDT
In force
52 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:34 PM CDTTSTM WND GST 601 Sw Shorewood Hills, WI
Jul 9, 7:48 PM CDTHAIL 1.751 Nw Mcfarland, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1382 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 100027
SVRMKX
WIC025-100130-
/O.NEW.KMKX.SV.W.0104.060710T0027Z-060710T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
727 PM CDT SUN JUL 9 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 830 PM CDT

* AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VERONA...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHOREWOOD HILLS BY 735 PM CDT...
  FITCHBURG BY 740 PM CDT...
  OREGON AND 6 MILES SOUTH OF MONONA BY 745 PM CDT...
  MCFARLAND BY 750 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4311 8966 4298 8972 4285 8928 4303 8916

$$

GEHRING
4 follow-up statements
000 
WWUS53 KMKX 100038
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT SUN JUL 9 2006

WIC025-100130-
/O.CON.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/
DANE WI-
738 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT 
FOR DANE COUNTY...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FITCHBURG...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OREGON BY 745 PM CDT
  MCFARLAND BY 755 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4310 8959 4292 8963 4284 8932 4302 8918

$$

SPEICHER/HENTZ
000 
WWUS53 KMKX 100057
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT SUN JUL 9 2006

WIC025-100130-
/O.CON.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/
DANE WI-
752 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT 
FOR DANE COUNTY...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MCFARLAND...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR ROCKDALE BY 815 PM.

ONE AND THREE QUARTER INCH DIAMETER HAIL WAS REPORTED 1 MILE 
NORTHWEST OF MCFARLAND. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4310 8959 4292 8963 4284 8932 4302 8918

$$

SPEICHER/HENTZ
000 
WWUS53 KMKX 100111
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 PM CDT SUN JUL 9 2006

WIC025-100130-
/O.CON.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/
DANE WI-
810 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT 
FOR DANE COUNTY...

AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ROCKDALE...OR ABOUT 9
MILES SOUTHWEST OF LAKE MILLS...MOVING EAST AT 30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4306 8920 4293 8926 4284 8903 4306 8904

$$

SPEICHER/HENTZ
000 
WWUS53 KMKX 100119
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT SUN JUL 9 2006

WIC025-100129-
/O.CAN.KMKX.SV.W.0104.000000T0000Z-060710T0130Z/
DANE WI-
819 PM CDT SUN JUL 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY IS 
CANCELLED... 

THE STORM HAS MOVED INTO JEFFERSON COUNTY. 

LAT...LON 4306 8920 4293 8926 4284 8903 4306 8904

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:30 PM CDT, 5 hours 57 minutes earlier.

Area forecast discussion, Jul 9, 1:30 PM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
130 PM CDT SUN JUL 9 2006

.DISCUSSION...FORECAST FOCUS ON SEVERE POTENTIAL TODAY...THEN NEXT
CHANCE OF PRECIP MIDWEEK.

STRONG UPPER LVL SHORTWAVE IN THE LAKE SUPERIOR REGION EXPECTED TO
TRACK SOUTHEAST TOWARD THE THE ERN GRT LAKES BY SUNRISE MONDAY. AT
UPR LEVELS...BEST UPPER DIFLUENCE AND Q-G FORCING SHOULD REMAIN
NORTH OF MY CWA (OVR NORTHERN LOWER MI) CLOSER TO BETTER HEIGHT
FALLS...ALTHOUGH BOTH GFS/NAM-WRF DO INDICATE A MODERATE H7-H5
Q-VECTOR CONVRG MOVG THRU THE AREA BETWEEN 18Z-06Z (ASSOCD WITH
TRALING VORT MAX). BETTER FORCING TO COME FROM LOWER LEVELS AS
MODELS AGREE IN DRAGGING A POTENT SFC TROF/COLD FRONT THRU THE
FORECAST AREA GENERALLY FROM LATE AFTN INTO EVENING HOURS (22Z-06Z).
STRONG FRONTOGENESIS AND IMPRESSIVE 0-2KM CONVERGENCE AHEAD OF FRONT
EXPECTED TO PROVIDE SUFFICIENT LIFT TO INITIATE...DEEP MOIST
CONVECTION.

MODIFIED RUC SOUNDINGS INDIDICATING ALMOST 1900 J/KG OF MLCAPE FOR
KMKE VALID AT 23Z SUN...WITH MID 80S AND 66 DEW POINT. THERMAL RIDGE
AHEAD OF FRONT. THIS COMBINED WITH A 500 MB 45KT JET ASSOCIATED WITH
THE SHORT WAVE SHOULD PRODUCE DEEP LAYER SHEAR (0-6KM) VALUES IN THE
UPPER 30 TO LOWER 40S KNOT RANGE OVR SOUTHEAST WISCONSIN BY MID TO
LATE AFTERNOON...PROVIDING SOME STORM ORGANIZATION. STEEP LOW-LVL
LAPSE RATES AND SOME MID LEVEL DRY AIR RESULTING IN DCAPE VALUES NR
1000 J/KG AROUND 00Z...WITH WET BULB ZERO AROUND 9600 FT BEFORE
CONVECTIVE INITIATION. THUS THE  POTENTIAL FOR A STRONG TO SEVERE
CONVECTIVE LINE REMAINS DURING THE LATE AFTERNOON AND EVENING
HOURS...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.
HOWEVER 0-3KM HELICITY HAS INCREASED TO 150-200 M2/SEC2 IN THE
SOUTHEAST...SO SOME SUPERCELL POTENTIAL EXIISTS.

ALSO SOME MARINE CONCERNS...AS COLD FRONT MOVG DOWN LAKESHORE THIS
AFTN EXPECTED TO PROVIDE A SUDDEN WIND SHIFT...WITH STRONG AND GUSTY
N/NE WINDS AROUND 30 KNOTS LIKELY BEHIND FRONT. SMALL CRAFT ADVISORY
HAS BEEN ISSUED TO HIGHLIGHT THIS THREAT.

MODEL SOUNDINGS SHOWING SOME INDICATION OF LOW CLOUDS BEHIND
FRONT...AND VIS SATELLITE IMAGRY SHOWING MORE OF A BROKEN CLOUD
AREA.

SFC HIGH SHOULD BUILD INTO GREAT LAKES REGION ON MONDAY FOR
DRY...BUT COOLER CONDITIONS AS SFC WINDS MAINTAIN AN EASTERLY
COMPONENT. DEPENDING ON CLOUD COVER HI TEMPS COULD STRUGGLE TO
REACH THE MID 70S ALONG THE LAKESHORE COUNTIES.

DRY CONDITIONS SHORT LIVED HOWEVER...AS NEXT CHANCE OF PRECIP
COMMENCES ON TUESDAY AS WARM FRONT LIFTS NORTHWARD THRU THE AREA.

GFS NOW BACKING OFF ON NORTHWARD PUSH OF PRECIP. HOWEVER NAM SHOWING
PRECIP WATER VALUES APPROACHING 2 INCHES. WILL PUSH UP THE GREATEST
POP CHANCES TO TUESDAY NIGHT.  WITH THE VERY TROPICAL AMS IN
PLACE...WILL HAVE TO KEEP EYE ON HEAVY RAINFALL POTENTIAL. HOWEVER
GIVEN THE GFS FLIP FLOP ON NORTHWARD EXTENT OF HEAVY RAIN WILL NOT
MENTION HEAVY RAIN POTENTIAL YET IN THE ZONES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HENTZ
Hazardous weather outlook, Jul 9, 4:47 AM CDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 AM CDT SUN JUL 9 2006

WIZ046-047-051-052-056>060-062>072-101000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
447 AM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING
SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A
POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR
TO NORTHERN LOWER MICHIGAN BY THIS EVENING.

THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID
AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN
BY THE EVENING HOURS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN
PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE
LIKELY AND THE VERY MOIST AIRMASS SUGGESTS THAT HEAVY RAIN IS
POSSIBLE OVER PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY THIS
EVENING.

LMZ643>646-665-101000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
447 AM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING
SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A
POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR
TO CENTRAL LAKE MICHIGAN BY THIS EVENING.

THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID
AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN
AND SOUTHERN LAKE MICHIGAN BY THE EVENING HOURS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE.

CONDITIONS OVER LAKE MICHIGAN WILL BECOME RATHER ROUGH THIS
EVENING AS GUSTY NORTH WINDS OF 15 TO 25 KNOTS DEVELOP BEHIND THE
COLD FRONT. WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FEET AND THERE
WILL BE LOCAL RIP TIDES DURING THE NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN
PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE
LIKELY BUT THE THREAT FOR SEVERE WEATHER LOOKS RATHER MARGINAL.

CRAVEN

In the hours before

Local storm report, Jul 9, 6:45 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             MILWAUKEE               43.06N 87.97W
07/09/2006  E1.00 INCH       MILWAUKEE          WI   PUBLIC

            CORNER OF 92ND AND MORGAN AVENUE.

&&

DRH
Local storm report, Jul 9, 6:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             HARTLAND                43.10N 88.34W
07/09/2006  E0.50 INCH       WAUKESHA           WI   PUBLIC

0555 PM     HAIL             PEWAUKEE                43.09N 88.25W
07/09/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 40-45 MPH WIND GUSTS.

0556 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 40 MPH WIND GUSTS.

0610 PM     HAIL             4 W BROOKFIELD          43.06N 88.20W
07/09/2006  E0.25 INCH       WAUKESHA           WI   AMATEUR RADIO

0610 PM     HEAVY RAIN       4 W BROOKFIELD          43.06N 88.20W
07/09/2006  M1.50 INCH       WAUKESHA           WI   AMATEUR RADIO

0615 PM     HAIL             BROOKFIELD              43.06N 88.12W
07/09/2006  E1.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            CORNER OF BLUEMOUND AND CALHOUN.

0618 PM     HAIL             ELM GROVE               43.05N 88.09W
07/09/2006  M0.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

0620 PM     TSTM WND GST     2 NW NEW BERLIN         42.99N 88.16W
07/09/2006  M66.00 MPH       WAUKESHA           WI   AMATEUR RADIO

0625 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M0.75 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            ESTIMATED GUSTS OF 40 - 50 MPH.

0625 PM     HAIL             2 SW MILWAUKEE          43.04N 87.99W
07/09/2006  M0.50 INCH       MILWAUKEE          WI   AMATEUR RADIO

0626 PM     HAIL             2 SW WEST ALLIS         42.99N 88.06W
07/09/2006  E0.75 INCH       MILWAUKEE          WI   AMATEUR RADIO

0629 PM     HAIL             1 E WEST ALLIS          43.01N 88.01W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

0630 PM     HAIL             MILWAUKEE               43.06N 87.97W
07/09/2006  E1.00 INCH       MILWAUKEE          WI   PUBLIC

            CORNER OF 92ND AND MORGAN AVENUE.

0632 PM     HAIL             WEST ALLIS              43.01N 88.03W
07/09/2006  M1.00 INCH       MILWAUKEE          WI   CO-OP OBSERVER

&&

DRH
Local storm report, Jul 9, 6:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     4 NW CUDAHY             42.99N 87.92W
07/09/2006  E50 MPH          MILWAUKEE          WI   AMATEUR RADIO

&&

DRH
Local storm report, Jul 9, 7:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     1 W PORTAGE             43.55N 89.49W
07/09/2006                   COLUMBIA           WI   AMATEUR RADIO

            REPORT OF A FEW TREES DOWN IN THE TOWNSHIP OF PORTAGE.

0655 PM     HAIL             1 S OAK CREEK           42.87N 87.90W
07/09/2006  E0.75 INCH       MILWAUKEE          WI   AMATEUR RADIO

            50 MPH ESTIMATED WINDS.

&&

DRH
Local storm report, Jul 9, 7:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLOOD            3 SE BROOKFIELD         43.03N 88.08W
07/09/2006                   WAUKESHA           WI   AMATEUR RADIO

            REPORT OF OFF-RAMPS FLOODED AT INTERSTATE 94 AND
            MORELAND.

&&

DRH
Local storm report, Jul 9, 7:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     4 S WEST ALLIS          42.95N 88.03W
07/09/2006                   MILWAUKEE          WI   AMATEUR RADIO

            2 FOOT DIAMETER TREE AND WIRES DOWN AT 105TH STREET AND
            BELOIT ROAD.

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:08 PM CDTSevere Thunderstorm WarningMKXMilwaukee37 min
Jul 9, 7:35 PM CDTFlash Flood WarningMKXMilwaukee115 min
Jul 9, 7:39 PM CDTSpecial Marine WarningMKX66 min
Jul 9, 7:44 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha46 min
Jul 9, 7:53 PM CDTFlash Flood WarningMKXWaukesha97 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningMKXJefferson36 min
Jul 9, 8:29 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha46 min
Jul 9, 8:44 PM CDTSpecial Marine WarningMKX46 min
Jul 9, 9:25 PM CDTSpecial Marine WarningMKX35 min
Jul 9, 9:34 PM CDTFlash Flood WarningMKXMilwaukee86 min
Jul 9, 9:52 PM CDTSevere Thunderstorm WarningMKXKenosha29 min
Jul 9, 9:53 PM CDTFlash Flood WarningMKXKenosha97 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.